Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Difference Equation Leading to the Irrationality of √ 2

José Ángel Cid Araújo
The American Mathematical Monthly
Vol. 121, No. 5 (May 2014), p. 443
DOI: 10.4169/amer.math.monthly.121.05.443
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.05.443
Page Count: 1
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Abstract Mathbit.

Page Thumbnails